# SDR FDEA201710213022

- Difficulty date: October 21, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 85,987 hours, 27,243 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 285T0012201
- Part serial: D07132
- Condition: Failed
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER ALERT ILLUMINATED ON THE EICAS AND OVERHEAD.  ALL HYDRAULICS GOOD.  NO ROLL OR BUFFET.   PERFORMED BITE TEST OF THE SMCS AND FOUND 2R SCM FAULT ON THE LAST 2 FLIGHT LEGS IAW FIM 27-09, FT807.  REMOVED AND REPLACED THE R2 SCM IAW AMM 27-09-00-2.  OPS CHECKED GOOD.
